# SDR 97ZZZM1084

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearings
- Part number: MS276414
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MAINTENANCE IN JAX, CABIN DOOR WAS FOUND HARD TO OPEN.  MAINTENANCE REMOVED AND REPLACED THE MAIN CABIN DOOR SEAL AND LUBED THE BEARINGS.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
